# SDR GTIA2019123034902

- Difficulty date: December 30, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N637NK
- Make and model: Airbus A320-232
- Aircraft serial: 6436
- Aircraft time: 19,537 hours, 8,727 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT,  HAD A VERY STRONG WET SOCK ODOR IN THE COCKPIT AREA.   PERFORMED AN IDENTIFICATION OF CABIN ODOR IAW TSM 05-50-00, DECISION TABLE DETERMINES ODOR ORIGINATED FROM THE NR 1 ENG, PERFORMED A NR1 ENG RUN-UP IAW 71-00-00,  UNABLE TO DUPLICATE,  NO ODORS NOTED NO EVIDENCE OF OIL LEAKS AT APU COMPARTMENT. ACFT OK FOR SERVICE.
